# SDR HNAA2025050600302

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,204 hours, 43,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FUMES IN FLIGHT DECK AT GATE.  UPON ARRIVAL NO FUME SMELLED IN COCKPIT WITH NO CHANGE OTHER THAN APU ON/OFF. RAN APU WITH PACKS 1/2 IN VARIOUS CONFIGURATIONS. WPU ON AND PACKS ON/OFF TRIED TO LOCATE ANY CUPRIT OF FUMES NONE LOCATED.  FLIGHT DECK CLEAR OF ANY UNNORMAL ODERS. OK FOR SERVICE
